# SDR CALA9802055

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68065
- Make and model: Doug DC-10-30
- Aircraft serial: 46590
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinges
- Part number: ACA3810502
- Condition: Broken
- Location: Rt Nlg Door
- Part time: 87,285 hours
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A LOUD VIBRATION WAS OBSERVED WHILE ON DESCENT.  THE VIBRATION SEEMED TO WEAKEN WHEN SLOWED TO 250 KNOTS.  THE GEAR OPERATED NORMAL UPON LANDING WITH LESS VIBRATION.  MAINTENANCE REMOVED AND REPLACED THE RT FORWARD NLG DOOR DUE TO BROKEN HINGES.  THE RT FORWARD NLG DOOR DRIVE LINK WAS REPLACED DUE TO A BROKEN ROD END AND HOUSING DAMAGE.  THE LT AFT NLG DOOR STRUT BRACKET WAS REPLACED DUE TO DAMAGE.  THE DOORS WERE RIGGED AND OPERATIONAL CHECKS WERE GOOD IAW MM 32-23-01.
